MAUDE Adverse Event Report: LDR MÉDICAL ROI-C LONG ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C LONG ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1006T
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports: 3004788213-2020-00203 and 3004788213-2020-00205.
 
Event or Problem Description
It was reported an roi-c plate at c5 bent upon impaction causing the cage to crack.Both the cage and plates were explanted.The same size cage and plate were used to replace the explanted devices.After using the awl, the top plate at c5 bent again.The surgeon removed the bent plate and left the cage with one plate of fixation.There was no known patient impact.This is report one of three for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in h6: method, results, and conclusions.This follow-up report is being submitted to relay additional information.Device evaluation: the products were not returned and no photos, intra-op/post-op images, or surgical notes were provided, so an evaluation is unable to be performed.The complaint is non-verifiable for the reported failure.Dhr review and related actions: per dhr review, the parts were likely conforming when it left zimmer biomet control.No actions required.This event is not related to any product holds.Device use: this devices are used for treatment.Potential cause this event could possibly be attributed to off-axis forces capable of overcoming the material properties applied during impaction.With the given information, the definitive cause cannot be determined.

Brand Name
ROI-C LONG ANCHORING PLATE
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key10927418
Report Number3004788213-2020-00202
Device Sequence Number19643451
Product Code OVE
UDI-Device Identifier03662663016988
UDI-Public(01)03662663016988(17)240601(10)772841
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Catalogue NumberMC1006T
Device Lot Number772841
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1